Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 19, NWS Corpus Christi, TX

May 13, 2015Nueces County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 6:29 AM CDT for Nueces County, Texas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2015, 6:29 AM CDT (11:29 UTC)
Expired
May 13, 2015, 6:45 AM CDT
In force
16 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 37 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1585 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1585 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WFUS54 KCRP 131129
TORCRP
TXC355-131145-
/O.NEW.KCRP.TO.W.0019.150513T1129Z-150513T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
629 AM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 645 AM CDT
    
* AT 626 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR MUSTANG ISLAND STATE PARK...OR 8 MILES SOUTH OF PORT
  ARANSAS...AND MOVING NORTHWEST AT 15 MPH.

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS 
  SOUTH OF PORT ARANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

IF ON OR NEAR THE BEACHES OF MUSTANG ISLAND...GET OUT OF THE WATER 
AND MOVE TO SAFE SHELTER IMMEDIATELY. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...SEVERE 
THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL 
BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DO NOT BE 
CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2770 9718 2772 9716 2776 9717 2775 9716
      2774 9714 2776 9713 2777 9714 2777 9713
      2779 9711 2782 9716 2782 9715 2779 9710
      2780 9710 2782 9713 2785 9714 2779 9708
      2769 9716
TIME...MOT...LOC 1126Z 119DEG 13KT 2771 9709 

$$

HART
1 follow-up statement
818 
WWUS54 KCRP 131144
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
644 AM CDT WED MAY 13 2015

TXC355-131153-
/O.EXP.KCRP.TO.W.0019.000000T0000Z-150513T1145Z/
NUECES TX-
644 AM CDT WED MAY 13 2015

...THE TORNADO WARNING FOR EAST CENTRAL NUECES COUNTY WILL EXPIRE AT
645 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN 
IS STILL POSSIBLE WITH THIS THUNDERSTORM AND A FLASH FLOOD WARNING 
REMAINS IN EFFECT.

LAT...LON 2770 9718 2772 9716 2776 9717 2775 9716
      2774 9714 2776 9713 2777 9714 2777 9713
      2779 9711 2782 9716 2782 9715 2779 9710
      2780 9710 2782 9713 2785 9714 2779 9708
      2769 9716
TIME...MOT...LOC 1143Z 119DEG 13KT 2771 9709 

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 4:40 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 13, 4:40 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
440 AM CDT WED MAY 13 2015

.SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.

WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    83  74  86  75  84  /  50  30  30  20  30
VICTORIA          81  72  88  73  83  /  60  40  30  20  40
LAREDO            85  72  91  73  90  /  60  20  20  30  30
ALICE             85  72  89  73  86  /  50  20  30  20  30
ROCKPORT          83  76  85  76  80  /  50  30  20  20  30
COTULLA           82  70  89  71  87  /  70  20  20  40  30
KINGSVILLE        86  74  88  75  86  /  50  30  30  20  30
NAVY CORPUS       83  75  84  76  81  /  50  30  20  20  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...REFUGIO...
     VICTORIA...WEBB.

     HIGH RIP CURRENT RISK UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...NONE.

&&

RH/79...SHORT TERM
TB/78...LONG TERM
Hazardous weather outlook, May 13, 5:32 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CDT WED MAY 13 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
532 AM CDT WED MAY 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH TEXAS UNTIL MID
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
TODAY. SOME STORMS MAY PRODUCE FLOODING RAINS. A FEW STORMS MAY
ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE
HAIL...AND EVEN A TORNADO POSSIBLE.

A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING
BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING
BEACHES.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO
SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT
ACTIVATION MAY BE REQUESTED IF THE STRONG TO SEVERE STORM THREAT
FOR TODAY INCREASES FURTHER.

In the hours before

Local storm report, May 13, 1:15 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/12/2015  M41.00 MPH       NUECES             TX   MESONET

            NUECES BAY TCOON SITE MEASURED GUST OF 35.8 KTS

&&

HART
Local storm report, May 13, 1:18 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      BRUNI                   27.43N 98.84W
05/11/2015                   WEBB               TX   CO-OP OBSERVER

            LOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF
            RAINFALL.

0710 PM     TSTM WND DMG     12 WSW PREMONT          27.29N 98.30W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236

0710 PM     TSTM WND DMG     8 SE REALITOS           27.34N 98.46W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            TREES DOWN IN RAMIREZ.

0935 PM     FLASH FLOOD      RAMIREZ                 27.35N 98.41W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS
            CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ
            TO FM 3249 WAS ALSO CLOSED.

1005 PM     FLOOD            6 W REALITOS            27.44N 98.63W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            STATE HIGHWAY 16 NEAR COUNTY ROAD 313 CLOSED DUE TO HIGH
            WATER.

0118 AM     MARINE TSTM WIND 2 E PORT OCONNOR        28.45N 96.40W
05/12/2015  M42.00 MPH       GMZ330             TX   MESONET

            PORT OCONNOR T-COON GUST 37 KNOTS

0207 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

            59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.

0209 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

0252 AM     TSTM WND DMG     RIVIERA                 27.28N 97.82W
05/12/2015                   KLEBERG            TX   NWS STORM SURVEY

            NWS STORM SURVEY IDENTIFIED AN 8 1/2 MILE PATH OF
            STRAIGHT LINE WIND DAMAGE EXTENDING FROM RIVIERA TO THE
            PORT ALTO PUBLIC BEACH. PEAK WIND GUSTS WERE ESTIMATED AT
            70-80 MPH. HUNDREDS OF LARGE TREES WERE DAMAGED OR
            SNAPPED. A FEW SHINGLES WERE MISSING FROM THE ROOF OF A
            HOME IN RIVIERA. SEVERAL UTILITY POLES WERE DAMAGED. THE
            SCOREBOARD FROM THE RIVIERA HIGH SCHOOL FOOTBALL FIELD
            AND DUGGOUT FROM THE BASEBALL FIELD WERE DESTROYED.

0312 AM     TSTM WND DMG     6 SSE CORPUS CHRISTI    27.69N 97.46W
05/12/2015                   NUECES             TX   BROADCAST MEDIA

            POWER POLES SNAPPED ON EVERHART NEAR BONNER.

0324 AM     MARINE TSTM WIND 5 SSW PORTLAND          27.81N 97.35W
05/12/2015  M45.00 MPH       GMZ230             TX   MESONET

            CC BAY PLATFORM MEASURED GUST OF 39.3 KTS

0325 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
            CHRISTI.

0330 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
05/12/2015  M42.00 MPH       ARANSAS            TX   MESONET

            PORT ARANSAS TCOON SITE MEASURED GUST TO 36.9 KTS

0330 AM     MARINE TSTM WIND 5 ESE CORPUS CHRISTI    27.72N 97.34W
05/12/2015  M47.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE MESONET SITE RECORDED GUST TO 41 KTS

0330 AM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
05/12/2015                   DUVAL              TX   LAW ENFORCEMENT

            FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
            FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
            REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
            HUMBLE AND MAIN STREETS.

0331 AM     TSTM WND GST     1 S CORPUS CHRISTI      27.69N 97.29W
05/12/2015  M66.00 MPH       NUECES             TX   ASOS

            66 MPH WIND GUST AT NAS CC

0344 AM     MARINE TSTM WIND 2 SE FLOUR BLUFF        27.64N 97.29W
05/12/2015  M54.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE SITE NEAR LAGUNA SHORES MEASURED GUST
            OF 47 KTS

0346 AM     MARINE TSTM WIND 2 S WALDRON FIELD       27.60N 97.30W
05/12/2015  M52.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE SITE MEASURED GUST OF 45 KTS

0355 AM     FLASH FLOOD      4 NW CORPUS CHRISTI     27.80N 97.47W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.

0400 AM     FLASH FLOOD      AGUA DULCE              27.78N 97.91W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
            ESTIMATED FROM RADAR.

0400 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   LAW ENFORCEMENT

            MANY ROADS IN AND AROUND ROBSTOWN FLOODED.

0406 AM     MARINE TSTM WIND 3 NNW MALAQUITE BEACH   27.48N 97.32W
05/12/2015  M48.00 MPH       KLEBERG            TX   MESONET

            S BIRD ISLAND TCOON SITE MEASURED GUST TO 41.8 KTS

0406 AM     MARINE TSTM WIND 12 SSW MALAQUITE BEACH  27.30N 97.40W
05/12/2015  M46.00 MPH       KLEBERG            TX   MESONET

            BAFFIN BAY 39.8 KNOTS PEAK.

0406 AM     MARINE TSTM WIND 5 NNE ROCKPORT          28.11N 97.02W
05/12/2015  M48.00 MPH       ARANSAS            TX   MESONET

            COPANO BAY 42 KNOTS GUST

0415 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0415 AM     FLASH FLOOD      5 SW CORPUS CHRISTI     27.70N 97.48W
05/12/2015                   NUECES             TX   TRAINED SPOTTER

            SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
            INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.

0418 AM     MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015  M55.00 MPH       NUECES             TX   MESONET

            PACKERY CHANNEL 48 KNOT PEAK GUST

0425 AM     FLASH FLOOD      5 SE CORPUS CHRISTI     27.70N 97.36W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
            SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
            EVERHART ALSO.

0430 AM     FLASH FLOOD      8 W CORPUS CHRISTI      27.77N 97.63W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
            ROAD.

0430 AM     MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/12/2015  M41.00 MPH       NUECES             TX   MESONET

            NUECES BAY TCOON SITE MEASURED GUST OF 35.8 KTS

0442 AM     MARINE TSTM WIND 1 SSE PADRE BALLI PARK  27.58N 97.22W
05/12/2015  M42.00 MPH       GMZ250             TX   MESONET

            BOB HALL PIER MEASURED GUST OF 36.5 KTS

0443 AM     FLASH FLOOD      4 SE CORPUS CHRISTI     27.71N 97.37W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            SPID AND STAPLES FLOODED WITH CARS ABANDONED.

0500 AM     MARINE TSTM WIND 1 E PORT ARANSAS        27.83N 97.05W
05/12/2015  M46.00 MPH       NUECES             TX   C-MAN STATION

            PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS

0530 AM     FLASH FLOOD      ARANSAS PASS            27.89N 97.14W
05/12/2015                   SAN PATRICIO       TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0530 AM     FLASH FLOOD      PORT ARANSAS            27.83N 97.08W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0700 AM     HEAVY RAIN       CORPUS CHRISTI          27.78N 97.51W
05/12/2015  M4.81 INCH       NUECES             TX   ASOS

0700 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
05/12/2015  M51.00 MPH       ARANSAS            TX   MESONET

            PORT ARANSAS TCOON SITE MEASURED GUST OF 43.9 KTS

0700 AM     HEAVY RAIN       12 NW MATHIS            28.22N 97.96W
05/12/2015  M4.96 INCH       LIVE OAK           TX   COCORAHS

0700 AM     HEAVY RAIN       3 S WOODSBORO           28.19N 97.32W
05/12/2015  M5.37 INCH       REFUGIO            TX   COCORAHS

0700 AM     HEAVY RAIN       9 SE CORPUS CHRISTI     27.61N 97.19W
05/12/2015  M4.60 INCH       GMZ250             TX   NWS EMPLOYEE

0700 AM     HEAVY RAIN       10 SE CORPUS CHRISTI    27.60N 97.18W
05/12/2015  M7.11 INCH       GMZ250             TX   ASOS

            2.5 INCHES IN 30 MINS.

0700 AM     HEAVY RAIN       5 N ROBSTOWN            27.87N 97.66W
05/12/2015  M6.00 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

            MORE THAN 6 INCHES IN CALALLEN

0700 AM     HEAVY RAIN       BAYSIDE                 28.08N 97.24W
05/12/2015  M6.50 INCH       REFUGIO            TX   TRAINED SPOTTER

0736 AM     MARINE TSTM WIND 1 S ROCKPORT            28.02N 97.05W
05/12/2015  M49.00 MPH       ARANSAS            TX   OTHER FEDERAL

            NATIONAL OCEAN SERVICE SITE MEASURED GUST OF 42.4 KTS

0824 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N 96.61W
05/12/2015  M58.00 MPH       CALHOUN            TX   MESONET

            PORT LAVACA TCOON SITE MEASURED GUST OF 50 KTS

0918 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N 96.61W
05/12/2015  M60.00 MPH       CALHOUN            TX   MESONET

            PORT LAVACA TCOON SITE MEASURED GUST OF 52.1 KTS

0954 AM     MARINE TSTM WIND 3 SSW PORT OCONNOR      28.41N 96.44W
05/12/2015  M43.00 MPH       GMZ235             TX   MESONET

            37.5 KT GUST MEASURED AT PORT OCONNOR TCOON SITE.

0309 PM     FLASH FLOOD      1 SSE KAMAY             28.60N 96.73W
05/12/2015                   CALHOUN            TX   LAW ENFORCEMENT

            WATER OVER THE ROAD ON FM1679 JUST SOUTHWEST OF HIGHWAY
            87 INTERSECTION.

&&

HART
Special weather statement, May 13, 5:35 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 AM CDT WED MAY 13 2015

TXZ242-243-131115-
NUECES-KLEBERG-
535 AM CDT WED MAY 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHEASTERN KLEBERG COUNTIES...

AT 534 AM CDT...A STRONG THUNDERSTORM WAS NEAR WALDRON FIELD...OR 13
MILES SOUTH OF CORPUS CHRISTI...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...DOWNTOWN CORPUS CHRISTI...FLOUR BLUFF...CORPUS
CHRISTI DEL MAR WEST CAMPUS...LA PALMERA MALL...BAY AREA MEDICAL
CENTER...CORPUS CHRISTI COUNTRY CLUB...WALDRON FIELD...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CHRISTUS SPOHN HOSPITAL SOUTH...TEXAS A&M
UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK...CHAPMAN RANCH AND CC NAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 2747 9746 2780 9746 2781 9739 2771 9731
      2768 9733 2763 9735 2770 9731 2770 9725
      2756 9727 2758 9731 2751 9729 2755 9726
      2748 9727 2751 9731 2751 9735 2749 9730
TIME...MOT...LOC 1034Z 175DEG 20KT 2755 9737

HART
Special weather statement, May 13, 6:25 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 AM CDT WED MAY 13 2015

TXZ243-131200-
NUECES-
625 AM CDT WED MAY 13 2015

...A STRONG THUNDERSTORM WILL AFFECT MUSTANG ISLAND...

AT 624 AM CDT...A STRONG THUNDERSTORM WAS NEAR MUSTANG ISLAND STATE
PARK...OR 8 MILES SOUTH OF PORT ARANSAS...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT ARANSAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2774 9716 2781 9722 2774 9714 2777 9714
      2782 9708 2781 9720 2783 9712 2786 9716
      2784 9712 2787 9714 2788 9715 2788 9714
      2783 9710 2784 9710 2783 9706 2768 9717
TIME...MOT...LOC 1124Z 130DEG 13KT 2771 9710

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:43 AM CDTSpecial Marine WarningCRP47 min
May 13, 4:16 AM CDTAreal Flood AdvisoryCRPNueces59 min
May 13, 5:15 AM CDTSpecial Marine WarningCRP90 min
May 13, 5:19 AM CDTFlash Flood WarningCRPKleberg, Nueces116 min
May 13, 5:35 AM CDTSpecial Weather StatementCRPNueces40 min
May 13, 6:09 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio2 hr
May 13, 6:25 AM CDTSpecial Weather StatementCRPNueces35 min
May 13, 6:43 AM CDTSpecial Marine WarningCRP62 min
May 13, 7:11 AM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
May 13, 7:42 AM CDTFlash Flood WarningCRPBee3 hr
May 13, 8:03 AM CDTFlash Flood WarningCRPJim Wells3 hr
May 13, 8:34 AM CDTSpecial Weather StatementCRPLa Salle56 min
May 13, 9:26 AM CDTTornado WarningCRPJim Wells, Nueces34 min
May 13, 9:56 AM CDTTornado WarningCRPJim Wells, Live Oak, San Patricio21 min
May 13, 10:04 AM CDTFlash Flood WarningCRPDuval, McMullen116 min
May 13, 10:22 AM CDTAreal Flood AdvisoryCRPLive Oak53 min
May 13, 10:40 AM CDTAreal Flood AdvisoryCRPLa Salle65 min
May 13, 10:46 AM CDTSpecial Weather StatementCRPDuval59 min
May 13, 11:03 AM CDTAreal Flood AdvisoryCRPMcMullen57 min
May 13, 11:08 AM CDTSevere Thunderstorm WarningCRPDuval, McMullen37 min
May 13, 11:10 AM CDTAreal Flood AdvisoryCRPLive Oak3 hr
May 13, 11:13 AM CDTTornado WarningCRPDuval32 min
May 13, 11:43 AM CDTTornado WarningCRPDuval32 min
May 13, 12:02 PM CDTFlash Flood WarningCRPDuval, Live Oak, McMullen118 min
May 13, 12:04 PM CDTAreal Flood AdvisoryCRPMcMullen116 min
May 13, 1:08 PM CDTFlash Flood WarningCRPMcMullen82 min
May 13, 1:51 PM CDTFlash Flood WarningCRPLive Oak114 min
May 13, 1:54 PM CDTTornado WarningCRPDuval36 min
May 13, 2:00 PM CDTFlash Flood WarningCRPDuval, McMullen90 min
May 13, 2:23 PM CDTTornado WarningCRPMcMullen22 min
May 13, 2:30 PM CDTFlash Flood WarningCRPMcMullen60 min
May 13, 3:19 PM CDTTornado WarningCRPGoliad26 min
May 13, 3:25 PM CDTFlash Flood WarningCRPGoliad95 min
May 13, 3:49 PM CDTSpecial Weather StatementCRPWebb41 min
May 13, 3:56 PM CDTTornado WarningCRPLa Salle, Webb34 min
May 13, 4:10 PM CDTTornado WarningCRPVictoria35 min
May 13, 4:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb45 min
May 13, 4:40 PM CDTRiver Flood WarningCRPBee43 hr
May 13, 4:43 PM CDTSpecial Weather StatementCRPWebb32 min
May 13, 5:11 PM CDTSevere Thunderstorm WarningCRPWebb49 min
May 13, 5:50 PM CDTSevere Thunderstorm WarningCRPWebb40 min
May 13, 6:15 PM CDTAreal Flood WarningCRPJim Wells, Nueces24 hr
May 13, 6:28 PM CDTSevere Thunderstorm WarningCRPDuval, Webb47 min
May 13, 6:34 PM CDTTornado WarningCRPWebb26 min
May 13, 6:59 PM CDTTornado WarningCRPWebb16 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.